# SDR DALA2018110526434

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,998 hours, 34,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0809398) INITIAL INSPECTION: CORROSION ON FUSELAGE SKIN BELOW OF AFT LAVATORY SERVICE DOUBLER ACP 0600-100-02Z (FUS). SUMMARY OF NRC #050;LEVEL CORROSION 2; DUE TO EXCESSIVE CORROSION ON FUSELAGE SKIN OF AFT LAVATORY SERVICE, WAS REPAIRED PER ETI-57-18-026 REV.1 AND ER/A 572571-14DA REV. A.MAINTENANCE REQUERIMENTS WERE VERIFIED AND THE FOLLOWING ACTIONS ARE NEEDED: IDENTIFY REPAIR PER P.S. 900-5-1, NO. 04 PER ERA 572571-14AD.
